1-2 of 2
Keywords: Markovian jumps
Close
Follow your search
Access your saved searches in your account

Would you like to receive an alert when new items match your search?
Close Modal
Sort by
Journal Articles
Article Type: Research Papers
J. Dyn. Sys., Meas., Control. September 2010, 132(5): 051005.
Published Online: August 16, 2010
...Ran Huang; Yan Lin; Zhongwei Lin This paper deals with the problem of robust fuzzy tracking control design for a class of nonlinear stochastic Itô-type systems with Markovian jumps. Considering the fuzzy approximation errors as norm-bounded uncertainties, we derive two sufficient conditions...
Journal Articles
Article Type: Technical Papers
J. Dyn. Sys., Meas., Control. September 2006, 128(3): 617–625.
Published Online: January 23, 2006
...Sing Kiong Nguang; Peng Shi This paper investigates the H ∞ output feedback control design for a class of uncertain nonlinear systems with Markovian jumps which can be described by Takagi-Sugeno models. Based on a linear matrix inequality (LMI), LMI-based sufficient conditions for the existence...